The UvA-LINKER will give you a range of other options to find the full text of a publication (including a direct link to the full-text if it is located on another database on the internet).
De UvA-LINKER biedt mogelijkheden om een publicatie elders te vinden (inclusief een directe link naar de publicatie online als deze beschikbaar is in een database op het internet).

Zoekresultaten

Zoekopdracht: faculteit: "FEB" en publicatiejaar: "2004"

AuteursK.W. Ng, Q. Tang, J. Yan, H. Yang
TitelPrecise large deviations for sums of random variables with consistently varying tails
TijdschriftJournal of Applied Probability
Jaargang41
Jaar2004
Nummer1
Pagina's93-107
ISSN00219002
FaculteitFaculteit Economie en Bedrijfskunde
Instituut/afd.FEB: Amsterdam School of Economics Research Institute (ASE-RI)
SamenvattingLet {Xk, k ? 1} be a sequence of independent, identically distributed nonnegative random variables with common distribution function F and finite expectation ? > 0. Under the assumption that the tail probability F?(x) = 1 - F(x) is consistently varying as x tends to infinity, this paper investigates precise large deviations for both the partial sums Sn and the random sums SN(t), where N(?) is a counting process independent of the sequence {Xk, k ? 1}. The obtained results improve some related classical ones. Applications to a risk model with negatively associated claim occurrences and to a risk model with a doubly stochastic arrival process (extended Cox process) are proposed.
Soort documentArtikel
Document finderUvA-Linker